Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2010 year
Authors: Berestycki H., Hamel F., Nadirashvili N.

The speed of propagation for KPP type problems. II: General domains J. Amer. Math. Soc., (2010) (to appear)

2010 year
Authors: Girouard A., Nadirashvili N., Polterovich I.

Maximization of the second positive Neumann eigenvalue for planar domains, J. Diff. Geom. (to appear)

2010 year
Authors: Hamel F., Nadirashvili N.

Extinction Versus Persistence in Strong Oscillating Flows, Arch. Rat. Mech. Anal., (to appear)

2009 year
Authors: Vleduts S., Nadirashvili N.

Singular Solution to Special Lagrangian Equations ,arXiv:0902.1436,submitted.
Go to publication

2009 year
Authors: Koch G., Nadirashvili N., Seregin G., Sverak V.

Liouville theorems for the Navier-Stokes equations and applications Acta Math., 203 (2009) 83-105.

2007 year
Authors: Hamel F., Nadirashvili N., Russ E.

Quelques problmes isoprimtriques pour la premire valeur propre d"operateurs elliptiques d"ordre deux sous forme divergence , C. R. A. S. Paris, 344 (2007), 169-174

2007 year
Authors: Nadirashvili N., Yuan Y.

Improving Pogorelovs isometric embedding counterexample, Calc. Var. Part. Diff. Eq., 17, 1283-1296 (2007)

2007 year
Authors: Eremenko A., Jakobson D., Nadirashvili N.

On nodal sets and nodal domains on S2 and R2 Ann. de l"institut Fourier, 57 (2007) , 2345-2360

2007 year
Authors: Martin F., Meeks W., Nadirashvili N.

Bounded domains which are universal for minimal surfaces, Amer. Journal of Mathematics,129, (2007)

2007 year
Authors: Alarcon A., Nadirashvili N.

Limit sets for complete minimal immersions, Math. Z., 258, 107-113 (2007)

2006 year
Authors: Jakobson D., Nadirashvili N., Polterovich I.

Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)

2006 year
Authors: Nadirashvili N., Yuan Y.

Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)

2006 year
Authors: Martin F., Nadirashvili N.

A Jordan curve spanned by a complete minimal surface, Arch. Rat. Mech. An., 184, 285-301 (2006)

2006 year
Authors: Jakobson D., Levitin M., Nadirashvili N., Polterovich I.

Spectral problems with mixed Dirichlet-Neumann boundary conditions: isospectrality and beyond, J. Comp. Appl. Math. 194 no. 1 (2006), 141-155.

2005 year
Authors: Berestycki H., Hamel F., Nadirashvili N.

Elliptic eigenvalue problems with large drift and application to nonlinear propagation phenomena, Comm. Math. Phys., 253, 451-480, (2005)

2005 year
Authors: Berestycki H., Hamel F., Nadirashvili N.

The speed of propagation for KPP type problems, I Periodic framework, J. European Math. Soc., 7, 173-213, (2005)

2005 year
Authors: Jakobson D., Levitin M., Nigam N., Nadirashvili N., Polterovich I.

How large can the first eigenvalue be on a surface of genus two, Intern. Math. Res. Not., 63, 3967-3985, (2005)

2005 year
Authors: Nadirashvili N.

Une ingalit isoprimtrique pour la valeur propre principale du laplacien avec transport, C.R. Acad. Sci. Paris Ser. I 340 (2005), pp 347-352.

2004 year
Authors: Berestycki H., Hamel F., Nadirashvili N.

Vitesse de propagation pour des equations de reaction - diffusion dans des domaines generaux C.R. Acad. Sci. Paris Ser. I , 163-168 (2004)

2003 year
Authors: Han Q., Nadirashvili N., Yuan Y.

Linearity of homogeneous order one solutions to elliptic equations in dimension three, Comm. Pure Appl. Math., 56(2003), 425-432

2002 year
Authors: Helffer B., Nadirashvili N., Hoffmann-Ostenhof Т.

Periodic Schrodinger operators and Aharonov Bohm Hamiltonians, Moscow Math. J. (2002)

2002 year
Authors: Helffer, B., Hoffmann-Ostenhof M., Hoffmann-Ostenhof T., Nadirashvili N.

Spectral theory for the Dihedral group, Geom. Funct. Anal., 12 (2002)

2002 year
Authors: B. Kuksin S., Nadirashvili N., L. Piatnitski A.

Hoelder estimates for solutions of parabolic SPDEs, Theory Probab. Appl., 47:1 (2002), 152-159

2001 year
Authors: E. Kenig C., Nadirashvili N.

On optimal estimates for some oblique derivative problems, J. Funct. Anal. 187 (2001), 70-93

2001 year
Authors: Hansen W., Nadirashvili N.

Harmonic functions and averages on shells, J. Anal. Math. 84 (2001), 70-93

2001 year
Authors: Hamel F., Nadirashvili N.

Travelling fronts and entire solutions of the Fisher-KPP equations in RN, Arch. Ration.Mech.Anal. 157 (2001), 91-163.

2000 year
Authors: Jerison D., Nadirashvili N.

The hot spot conjecture for domains with two axes of symmetry, J. Amer. Math. Soc. 13 (2000), 741-772

2000 year
Authors: E. Kenig C., Nadirashvili N.

A counterexample in unique continuation, Math. Res. Lett. 7 (2000), 625-630

Публикаций на странице:    Page: 1
Search for publications of N. Nadirashvili
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site